# SDR TWAA9902301

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LOWER AFT CORNER OF SERVICE DOOR FRAME, OUTSIDE SKIN, WITH 1 INCH CRACK FROM FASTENER HOLE EDGE OF FRAME TO HOLE AND COMES OUT OF HOLE SRO207, 4 INCH UP FROM LONGERON 18R.  STARTS AT EDGE OF FRAME.  REPAIRED CRACK PER ARA 15866.
